# SDR CA040309004

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 4,923 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 6355B000103
- Condition: Jammed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

(CAN)  2 HRS INTO FLT (STAB OUT OF TRIM) LIGHT ILLUMIN. NON-NORMAL CKLIST WAS COMPLETED,  ELEC TRIM REMAINED INOP,TRIM CHANGES ACCOMPLISHED MANUALLY. MAINT CTRL WAS CONSULTED AND CB 6B AND 610 WERE PULLED AND RESET. (STAB OUT OF TRIM) LIGHT CONTINUED INTERMITTENT, PILOTS CONTINUED MANUALLY INPUT REQUIRED TRIM CHANGES. STAB BECAME COMPLETELY JAMMED NON-NORMAL CKLIST WAS COMPLETED. STAB REMAINED JAMMED FOLLOWING COMPLETION OF CKLIST,  MAINT CTRL REQUESTED THAT CB 6B AND 610 BE PULLED AND LT OUT. MAN CTRL OF STAB WAS RESTORED AND A NON-NORMAL LANDING WAS COMPLETED, WITHOUT FURTHER INCIDENT. UPDATE: MAR.09/04 - MFG HAS REQUESTED FLIGHT DATA RECORDED READOUT FROM SUBJECT FLIGHT AND RELATED TROUBLESHOOTING RESULTS.
